Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 39, NWS Omaha, NE

May 11, 20115 counties in Nebraska

NWS Omaha, NE issued this severe thunderstorm warning at May 11, 2011, 3:52 PM CDT for 5 counties in Nebraska. It was in force for 38 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 11, 2011, 3:52 PM CDT (20:52 UTC)
Expired
May 11, 2011, 4:30 PM CDT
In force
38 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Antelope County, NE, Boone County, NE, Madison County, NE, Platte County, NE, Stanton County, NE

The radar

The Omaha radar (KOAX), 118 km from the middle of the area, began a volume at 20:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 11, 4:03 PM CDTTSTM WND DMGHumphrey, NEGRAIN BINS BLOWN IN.
May 11, 4:22 PM CDTTSTM WND GST 607 Nw Stanton, NEWIND GUST PICKED UP AND MOVED MINI VAN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 11, 12:16 PM CDTSevere Thunderstorm WatchSPC5 hr
May 11, 2:53 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 12:00Z, 8.9 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 12:00Z on 2011-05-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 909 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 12:00Z on 2011-05-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
909 J/kg
Mixed-layer CIN
-95 J/kg
Mixed-layer LCL
1123 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
177 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

850 
WUUS53 KOAX 112052
SVROAX
NEC003-011-119-141-167-112130-
/O.NEW.KOAX.SV.W.0039.110511T2052Z-110511T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
352 PM CDT WED MAY 11 2011

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN ANTELOPE COUNTY IN NORTHEAST NEBRASKA...
  BOONE COUNTY IN NORTHEAST NEBRASKA...
  MADISON COUNTY IN NORTHEAST NEBRASKA...
  NORTHERN PLATTE COUNTY IN NORTHEAST NEBRASKA...
  WESTERN STANTON COUNTY IN NORTHEAST NEBRASKA...

* UNTIL 430 PM CDT

* AT 348 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS
  OF 70 MPH OR HIGHER.  THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM SPALDING TO ST. EDWARD...AND MOVING NORTH AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  NORFOLK...CRESTON...LINDSAY...NEWMAN GROVE...MADISON...
  PETERSBURG...STANTON...ELGIN...BATTLE CREEK...OAKDALE...MEADOW
  GROVE...LORETTO...8 MILES SOUTH OF STANTON AND TILDEN.

THE WARNED AREA INCLUDES HIGHWAY 81 IN NEBRASKA BETWEEN MILE MARKERS
126 AND 161.

THE WARNED AREA INCLUDES HIGHWAY 275 IN NEBRASKA BETWEEN MILE MARKERS
48 AND 87.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF YOUR
HOME OR BUSINESS. HEAVY RAIN CAN QUICKLY FLOOD ROADS...SO DO NOT
DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4209 9830 4209 9716 4174 9723 4174 9725
      4164 9725 4153 9727 4155 9829
TIME...MOT...LOC 2052Z 175DEG 32KT 4171 9830 4166 9784
WIND...HAIL 70MPH <.75IN

$$

BOUSTEAD
1 follow-up statement
624 
WWUS53 KOAX 112113
SVSOAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
413 PM CDT WED MAY 11 2011

NEC003-011-119-141-167-112130-
/O.CON.KOAX.SV.W.0039.000000T0000Z-110511T2130Z/
BOONE NE-MADISON NE-PLATTE NE-STANTON NE-ANTELOPE NE-
413 PM CDT WED MAY 11 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
ANTELOPE...WESTERN STANTON...NORTHERN PLATTE...MADISON AND NORTHERN
BOONE COUNTIES UNTIL 430 PM CDT...

AT 407 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES WEST OF PETERSBURG TO 7 MILES NORTH OF
LEIGH...MOVING NORTH AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
  NORFOLK...STANTON...ELGIN...BATTLE CREEK...MEADOW GROVE...OAKDALE
  AND TILDEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF
YOUR HOME OR BUSINESS. STAY AWAY FROM WINDOWS AND GLASS DOORS. SEVERE
THUNDERSTORMS CAN PRODUCE LARGE HAIL...DAMAGING WINDS...FREQUENT
LIGHTNING AND VERY HEAVY RAIN.

&&

LAT...LON 4209 9830 4209 9716 4169 9725 4170 9829
TIME...MOT...LOC 2113Z 178DEG 33KT 4186 9824 4185 9728
WIND...HAIL 60MPH <.75IN

$$

BOUSTEAD/MAYES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 2:52 PM CDT, 1 hour earlier.

Area forecast discussion, May 11, 2:52 PM CDT, 1 hour before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
252 PM CDT WED MAY 11 2011

.DISCUSSION...

AFTERNOON SATELLITE IMAGERY SHOWED UPPER LOW MOVING INTO SERN CO
HELPING TO TOUCH OFF FIRST WAVE OF SEVERE WEATHER ACROSS THE
FORECAST AREA ALREADY BEFORE AFTERNOON ISSUANCE. WITH INSTABILITY
AXIS FORECAST TO SHIFT NWD THROUGH THE EVENING...SEVERE THREAT
SHOULD ALSO SPREAD NWD AND CHC OF SEVERE WILL BE INCLUDED IN ALL
ZONES BEFORE 06Z. LOW LEVEL BOUNDARY AND BACKED SURFACE WINDS WERE
PRESENT AT 19Z NEAR PLATTE RIVER...ALTHOUGH DEEPER SHEAR WAS
FARTHER REMOVED SW OF THE FORECAST AREA AND FORECAST TO REMAIN
THERE OVERNIGHT. HOWEVER...EVEN THOUGH BETTER DEEP SHEAR WAS AND
COULD REMAIN TO OUR WEST...BACKED LOW LEVEL WINDS AND LOW LEVEL
SHEAR AND AREAS OF LOWER LFC/LCLS DO PROVIDE A TORNADO THREAT
INTO THIS EVENING. OTHERWISE LATER TONIGHT EXPECT BULK OF
ACTIVITY TO SHIFT N OR E OF THE FORECAST AREA AS UPPER LOW
CONTINUES LIFTING SLOWLY ENE. PULLED POPS FAR S AFTER 06Z AND
REDUCED ELSEWHERE...LESS SO ALONG NRN ZONES. ALSO ADDED AREAS OF
FOG SW ZONES AS CLEARING EXPECTED BUT LOW LEVEL DRYING MINIMAL.
FOR THURSDAY...UPPER LOW WILL SPREAD FALLING HEIGHTS ACROSS
FORECAST AREA AS IT WORKS INTO CENTRAL KANSAS. THIS SHOULD AGAIN
CAUSE THUNDERSTORM DEVELOPMENT IN THE AFTERNOON...ALTHOUGH 4KM WRF
DOWNPLAYED ACTIVITY EXCEPT MORE CLOSELY TIED TO UPPER LOW. THUS
KEPT POPS LOWER ALONG AND E OF MO RIVER. KEPT 80+ MAX TEMPS ALSO
ALONG/E OF MISSOURI AND MADE LTL/NO CHANGES ELSEWHERE AS A CASE
COULD BE MADE TO GO EITHER WAY WITH TEMPERATURES...POSSIBLY COOLER
IF CONVECTIVE OUTFLOW AIDS IN SHOVING FRONT FARTHER SE...OR
RAISING THEM A BIT WEST OF RIVER IF PUSH IS WEAKER AND CLEARING
GETS A CHANCE TO WORK ON THINGS THROUGH MIDDAY. HOWEVER...EXPECT
QUITE A BIT OF CUMULUS TO DEVELOP AS COLDER AIR ALOFT WORKS INTO
ERN NEBR. SOME THREAT WILL CONTINUE AS SHEAR SHOULD INCREASE AS
UPPER LOW APPROACHES...ALTHOUGH HOW WIDESPREAD BETTER INSTABILITY
EXISTS SOMEWHAT IN QUESTION.

AFTER THAT 12Z GFS/00Z ECMWF FORECAST QUITE A BIT OF LOWER LEVEL
MOISTURE THROUGH SATURDAY AS COOL AIR OVERSPREADS FORECAST AREA.
UPPED SKY COVER AND TRIMMED BACK TEMPERATURES BOTH FRI AND SAT.
LINGERING PRECIP POSSIBLY FRIDAY MORNING...ESPECIALLY SE AND
AFTERNOON SHOWERS COULD ENTER FAR NWRN ZONES AS UPPER LOW THAT WAS
OVER SRN CANADA AT 12Z THIS MORNING BEGINS DROPPING SWD. BULK OF
FRI/SAT PERIOD SHOULD BE DRY.

THIS LOW...WHICH OTHER MODELS HAVE FOLLOWED TRENDS OF 10/12Z
GFS...DROPS SWD ALONG MO RIVER LATE SATURDAY INTO SUNDAY. THUS
SUNDAY ALSO LOOKS MOCLOUDY AND COOL AND MAX TEMPERATURES WERE
TRIMMED EVEN FURTHER. ALSO INCLUDED SMALL POPS ERN ZONES WHERE
FORCING WAS A BIT BETTER.

ALTHOUGH TEMPERATURES SHOULD MODERATE NEXT WEEK...THIS WARM-UP WAS
DOWNPLAYED BY BOTH 12Z GFS AND 00Z ECMWF AS H85 TEMPS GENERALLY
REMAIN IN SINGLE DIGITS. THUS LOW TEMPS AND MAX TEMPERATURES WERE
ADJUSTED TOWARD THE LITTLE COOLER 12Z MEX NUMBERS.

&&

.AVIATION...
TAF SITES KOFK/KOMA/KLNK

18Z TAFS

CONVECTION WILL AFFECT ALL TAF SITES...WITH STORMS MORE SCATTERED IN
NATURE IN THE AFTERNOON AND BECOMING MORE WIDESPREAD IN COVERAGE
THIS EVENING AND OVERNIGHT.  IN THUNDERSTORMS...EXPECT MAINLY MVFR
CIGS/VIS AND GUSTY WINDS.  OTHERWISE...VFR CONDITIONS SHOULD
DOMINATE THROUGH AROUND 06Z...WITH MVFR CONDITIONS MORE WIDESPREAD
AFTER THAT AND INTO THURSDAY MORNING...WITH CIGS LIKELY BREAKING AT
LEAST AT KLNK AND PERHAPS KOMA DURING THE MORNING HOURS.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
IA...NONE.
&&

CHERMOK/MAYES
Hazardous weather outlook, May 11, 3:05 PM CDT, 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
305 PM CDT WED MAY 11 2011

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-121015-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-
SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-
JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
305 PM CDT WED MAY 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MUCH OF EASTERN NEBRASKA AND
SOUTHWEST IOWA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS WILL SPREAD OR DEVELOP FROM SOUTH TO NORTH ACROSS
THE AREA INTO THIS EVENING. THE STORMS HAD DEVELOPED IN AN
UNSTABLE AIR MASS FROM CENTRAL INTO SOUTHEAST NEBRASKA AND WERE
MOVING NORTH OF A NEARLY STATIONARY FRONT IN EAST CENTRAL NEBRASKA
AND SOUTHWEST IOWA. THUS...THE STORMS COULD NOT PRODUCE DAMAGING
WINDS AND LARGE HAIL...ISOLATED TORNADOES ARE ALSO POSSIBLE. A
TORNADO WATCH IS IN EFFECT FOR ALL BUT FAR SOUTHEAST AND FAR
NORTHEAST NEBRASKA UNTIL 7 PM. THE THREAT OF SEVERE THUNDERSTORMS
WILL PERSIST THROUGH THIS EVENING...ALTHOUGH THE STORMS COULD
BEGIN SHIFTING NORTH OF THE AREA BY MID TO LATE EVENING.

MINOR LOWLAND FLOODING WILL PERSIST ALONG THE MISSOURI RIVER
AROUND AND DOWNSTREAM OF NEBRASKA CITY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORM CHANCES WILL CONTINUE THURSDAY AND THURSDAY EVENING
AS A LARGE UPPER LOW PRESSURE SYSTEM BEGINS MOVING ACROSS KANSAS.
SEVERE THUNDERSTORMS ARE POSSIBLE...ESPECIALLY SOUTHEAST OF A
LINE FROM WAYNE TO COLUMBUS.

MINOR FLOODING WILL CONTINUE ALONG THE LOWER REACHES OF THE
MISSOURI RIVER INTO THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED. EMERGENCY MANAGERS ARE
REQUESTED TO DEPLOY SPOTTERS AHEAD OF THE THUNDERSTORMS THAT WERE
MOVING NORTH ACROSS THE REGION.

CHERMOK

In the hours before

Local storm report, May 11, 2:18 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
218 PM CDT WED MAY 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0214 PM     TSTM WND GST     STERLING                40.46N 96.38W
05/11/2011  E60 MPH          JOHNSON            NE   TRAINED SPOTTER

            ESTIMATED 55 TO 60 MPH WINDS. ALSO PEA TO DIME SIZE HAIL.

&&

BMAYES
Local storm report, May 11, 2:25 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
225 PM CDT WED MAY 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     HAIL             WILBER                  40.48N 96.96W
05/11/2011  E0.88 INCH       SALINE             NE   TRAINED SPOTTER

            REPORT BY EMERGENCY MANAGER. LASTED 210-213 PM.

&&

BMAYES
Local storm report, May 11, 2:44 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
244 PM CDT WED MAY 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0204 PM     TSTM WND GST     WILBER                  40.48N 96.96W
05/11/2011  E70.00 MPH       SALINE             NE   TRAINED SPOTTER

0230 PM     TSTM WND GST     2 NW CRETE              40.65N 96.99W
05/11/2011  E50.00 MPH       SALINE             NE   TRAINED SPOTTER

            HALF INCH HAIL ACCOMPANIED WINDS.

&&

LANDSVORK
Local storm report, May 11, 3:23 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
323 PM CDT WED MAY 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0311 PM     TSTM WND GST     SPRINGFIELD             41.08N 96.13W
05/11/2011  E60 MPH          SARPY              NE   STORM CHASER

            1 INCH HAIL ACCOMPANIED GUSTS.

&&

LANDSVORK
Local storm report, May 11, 3:50 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
350 PM CDT WED MAY 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0344 PM     TSTM WND GST     5 E NORTH BEND          41.47N 96.69W
05/11/2011  E70 MPH          DODGE              NE   TRAINED SPOTTER

            1 INCH HAIL ACCOMPANIED THE GUSTS.

&&

LANDSVORK
Local storm report, May 11, 3:52 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
352 PM CDT WED MAY 11 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0348 PM     TSTM WND GST     PRIMROSE                41.62N 98.24W
05/11/2011  E70 MPH          BOONE              NE   LAW ENFORCEMENT

&&

LANDSVORK

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 11, 1:09 AM CDTSevere Thunderstorm WarningOAXThurston15 min
May 11, 1:12 AM CDTSevere Thunderstorm WarningOAXMadison, Pierce, Stanton, Wayne24 min
May 11, 1:32 PM CDTSevere Thunderstorm WarningOAXGage, Jefferson, Johnson, Pawnee, Saline43 min
May 11, 1:53 PM CDTSevere Thunderstorm WarningOAXJohnson, Nemaha, Otoe, Pawnee52 min
May 11, 2:06 PM CDTSevere Thunderstorm WarningOAXCass, Lancaster, Otoe, Saline, Seward39 min
May 11, 2:23 PM CDTSevere Thunderstorm WarningOAXCass, Otoe52 min
May 11, 2:56 PM CDTSevere Thunderstorm WarningOAXCass, Douglas, Sarpy, Saunders, Washington49 min
May 11, 3:18 PM CDTSevere Thunderstorm WarningOAXPlatte42 min
May 11, 3:26 PM CDTSevere Thunderstorm WarningOAXBurt, Butler, Colfax, Cuming, Dodge, Douglas and 4 more49 min
May 11, 3:56 PM CDTSevere Thunderstorm WarningOAXBurt, Colfax, Cuming, Dodge, Stanton, Thurston and 1 more49 min
May 11, 3:57 PM CDTSevere Thunderstorm WarningOAXBurt, Colfax, Cuming, Dodge, Stanton, Thurston and 1 more48 min
May 11, 4:28 PM CDTSevere Thunderstorm WarningOAXAntelope, Madison, Pierce, Stanton, Wayne32 min
May 11, 4:31 PM CDTSevere Thunderstorm WarningOAXBurt, Cuming, Stanton, Thurston, Wayne29 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.